# SDR USAA050559

- Difficulty date: April 28, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65516989
- Condition: Cracked
- Location: Fuselage
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER SPLICE WITH TWO CRACKS .250 INCH EACH, EMANATING FROM 2 RIVETS IN S4L SPLICE WEB AT STATION 907.  SDA COMPLETE IAW SRM 51-20-02 AND 51-40-02.  (M)
